Nonsingular mappings of Stein manifolds
Funkcionalʹnyj analiz i ego priloženiâ, Tome 5 (1971) no. 2, pp. 82-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1971_5_2_a9,
author = {M. L. Gromov and Ya. M. Eliashberg},
title = {Nonsingular mappings of {Stein} manifolds},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {82--83},
year = {1971},
volume = {5},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1971_5_2_a9/}
}
M. L. Gromov; Ya. M. Eliashberg. Nonsingular mappings of Stein manifolds. Funkcionalʹnyj analiz i ego priloženiâ, Tome 5 (1971) no. 2, pp. 82-83. http://geodesic.mathdoc.fr/item/FAA_1971_5_2_a9/